MathSciNet Relay Station
MathSciNet bibliographic data
MR2415044 (2009d:37081) 37F10 (30C10)
Fujimura, Masayo; Taniguchi, Masahiko A compactification of the moduli space of polynomials. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3601–3609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement